Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 50, Number 181
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

A preconditioning technique for indefinite systems resulting from mixed approximations of elliptic problems
James H. Bramble and Joseph E. Pasciak PDF
Math. Comp. 50 (1988), 1-17
On the convergence of difference approximations to scalar conservation laws
Stanley Osher and Eitan Tadmor PDF
Math. Comp. 50 (1988), 19-51
High-order schemes and entropy condition for nonlinear hyperbolic systems of conservation laws
J.-P. Vila PDF
Math. Comp. 50 (1988), 53-73
An optimal-order error estimate for the discontinuous Galerkin method
Gerard R. Richter PDF
Math. Comp. 50 (1988), 75-88
Upper semicontinuity of attractors for approximations of semigroups and partial differential equations
Jack K. Hale, Xiao-Biao Lin and Geneviève Raugel PDF
Math. Comp. 50 (1988), 89-123
Product integration-collocation methods for noncompact integral operator equations
G. A. Chandler and I. G. Graham PDF
Math. Comp. 50 (1988), 125-138
Critical point approximation through exact regularization
Enrique Fernández Cara and Carlos Moreno PDF
Math. Comp. 50 (1988), 139-153
A hybrid algorithm for solving sparse nonlinear systems of equations
J. E. Dennis and Guang Ye Li PDF
Math. Comp. 50 (1988), 155-166
A simple homotopy method for determining all isolated solutions to polynomial systems
Walter Zulehner PDF
Math. Comp. 50 (1988), 167-177
A fast algorithm for the multiplication of generalized Hilbert matrices with vectors
A. Gerasoulis PDF
Math. Comp. 50 (1988), 179-188
A note on piecewise linear and multilinear table interpolation in many dimensions
Alan Weiser and Sergio E. Zarantonello PDF
Math. Comp. 50 (1988), 189-196
The stable evaluation of multivariate simplex splines
Thomas A. Grandine PDF
Math. Comp. 50 (1988), 197-205
A comparison of some Taylor and Chebyshev series
R. E. Scraton PDF
Math. Comp. 50 (1988), 207-213
Asymptotic expansions of multiple integrals of rapidly oscillating functions
T. Iwaniec and A. Lutoborski PDF
Math. Comp. 50 (1988), 215-228
Asymptotic expansion of $\int ^ {\pi /2}_ 0J^ 2_ \nu (\lambda \textrm {cos} \theta ) d\theta$
R. Wong PDF
Math. Comp. 50 (1988), 229-234
Polynomial factorization and nonrandomness of bits of algebraic and some transcendental numbers
R. Kannan, A. K. Lenstra and L. Lovász PDF
Math. Comp. 50 (1988), 235-250
Tables of Fibonacci and Lucas factorizations
John Brillhart, Peter L. Montgomery and Robert D. Silverman PDF
Math. Comp. 50 (1988), 251-260
The twentieth Fermat number is composite
Jeff Young and Duncan A. Buell PDF
Math. Comp. 50 (1988), 261-263
The sum of like powers of the zeros of the Riemann zeta function
D. H. Lehmer PDF
Math. Comp. 50 (1988), 265-273
Numerical results on the transcendence of constants involving $\pi ,e$, and Euler’s constant
David H. Bailey PDF
Math. Comp. 50 (1988), 275-281
The computation of $\pi$ to $29,360,000$ decimal digits using Borweins’ quartically convergent algorithm
David H. Bailey PDF
Math. Comp. 50 (1988), 283-296
Integer sets with distinct subset-sums
W. F. Lunnon PDF
Math. Comp. 50 (1988), 297-320
On the $3$-Sylow subgroup of the class group of quadratic fields
Pascual Llorente and Jordi Quer PDF
Math. Comp. 50 (1988), 321-333
Weak uniform distribution for divisor functions. I
Francis J. Rayner PDF
Math. Comp. 50 (1988), 335-342
Reviews and Descriptions of Tables and Books
Math. Comp. 50 (1988), 343-357
Math. Comp. 50 (1988), 359